# SDR ASAA2016050216595

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 640 hours, 216 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL.  EXTINGUISHES ON RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF THE LT AND RT PFTC'S REF AMM TASK 21-61-00-740-801-802. NO FAULTS NOTED.  OK FOR SERVICE.  MEL 21-21F CLEARED.
